# SDR ASAA1159824

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 17,521 hours, 5,495 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH002936
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 26,241 hours, 10,372 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DRIVE LIGHT ON ENG NR 2 NOT ILLUMINATED WITH ENG NOT RUNNING.  REPLACED NR 2 ENG IDG OPS & LEAK CHECK GOOD REF MM 24 11 11 PG 401.  OPS CHECK GOOD.
